MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM/AT PI MIDLINE 2L: 5.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW AM/AT PI MIDLINE 2L: 5.5FR X 15CM; MIDLINE CATHETER
Catalog Number CDC-41552-MPK1A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "i am aware of four midlines that had to be removed- they were all in for 5-8 days before i started receiving complaints.The leakiness that was reported was a saturated dressing when medications/fluids were pushed into the line, causing them to leak down the arm." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00321, 9680794-2025-00322, 9680794-2025-00323, 9680794-2025-00324.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AM/AT PI MIDLINE 2L: 5.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21848097
Report Number9680794-2025-00321
Device Sequence Number7711523
Product Code PND
UDI-Device Identifier50801902130162
UDI-Public(01)50801902130162(11)241205(17)260131(10)33F24F0860(21)
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberCDC-41552-MPK1A
Device Lot Number33F24F0860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown